Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whoartthou1

Sebacious Hyperplasia A Side Effect Of Antibiotics?

Recommended Posts

I have experienced pretty severe onset of sebacious hyerplasia this past year and half, and the only thing I can tie it down to is use of doxycycline for 4 months a year and half ago. I believe this is a real side effect of antibiotics.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×